# SDR QXEA2012113001522

- Difficulty date: November 30, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 19.4 IS CORRODED OTBD OF THE LT WIRE TRAY.  REMOVED CORROSION IAW SRM 51-21-00-00-02. CONFIRMED AFFECTED AREA CRACK FREE REF 51-00-04-910-801 PT 1 AND 51-00-06-910-801 PT 1.  FOUND BLENDS WITHIN LIMITS IAW RD 8/4-53-4980.  APPLIED ALODINE AND PRIMER IAW SRM 51-21-10-02-01 AND 51-25-10-02-01.  APPLIED TOP COAT AND CPC IAW SRM 51-25-15-02-01 AND AMM 51-25-01-390-801.
